# SDR VH22003F00000

- Difficulty date: March 31, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N240NM
- Make and model: Swrngn SA226T
- Aircraft serial: T240
- Engine: Garrtt TPE331*
- System (JASC): 7410 · Ignition Power Supply
- Part: Control Box
- Part number: 2714087017
- Part serial: FAS1147
- Condition: Failed
- Location: Ignition Sys
- Part time: 14 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON MARCH 15, 2003 FAS INSTALLED AUTO CONTINUOUS IGNITION SYSTEM IAW AD AND SB WHICH INSTALLED A NEW IGNITION CONTROL BOX  LATEST VARIANT OF THIS UNIT.  SYSTEM OPS CHECK WERE GOOD.  ON MARCH 25,2003, THE FAILED UNIT (PN 27014087-017) SN FAS 1147 WAS REPLACED WITH A NEW (PN 2714087-001M (MODIFIED EQUIVILENT OF PN 27-14087-017)).  NEW SN FAS-1055 ON.  SYSTEM OPS CHECKS WERE GOOD.  THE FAILED UNIT SN FAS-1147 HAD 2 BURNED CIRCUIT BOARD TRACES.  ENTIRE SYSTEM WAS CHECKED AND NO OTHER DEFECTS WERE NOTED.
